# SDR 04FDEA01154

- Difficulty date: May 4, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC1537509
- Condition: Corroded
- Location: Rt Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B FLAP VANE ASSY NR 4 VANE TRACK MOUNT AFT BOLT HOLE IS CORRODED.  REPLACED SUPPORT ASSY TO BE INSTALLED AT MAE.
